Universal divisors for Hardy spaces in the polydisk

Volume 91 / 2007

Micha/l Jasiczak Annales Polonici Mathematici 91 (2007), 71-84 MSC: Primary 32A35; Secondary 32A10, 32A60. DOI: 10.4064/ap91-1-6


We show that for an interpolating sequence in the polydisk one can construct a universal divisor for Hardy spaces.


  • Micha/l JasiczakFaculty of Mathematics and Computer Science
    A. Mickiewicz University
    Umultowska 87
    61-614 Pozna/n, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image